Bayesian analysis of censored data

Ghosh, J. K. ; Ramamoorthi, R. V. ; Srikanth, K. R. (1999) Bayesian analysis of censored data Statistics & Probability Letters, 41 (3). pp. 255-265. ISSN 0167-7152

Full text not available from this repository.

Official URL:

Related URL:


We consider consistency of the posterior in the context of right censored data. We establish posterior consistency when the distribution of the lifetime has a Dirichlet distribution and also investigate the case when the prior is generated through a prior for the distribution of the observable (Z,Δ). We also show that a naive extension of these methods to interval censored data leads to peculiar estimates.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
Keywords:Lifetime; Posterior Consistency; Censored Data; Dirichlet Prior
ID Code:22521
Deposited On:24 Nov 2010 08:25
Last Modified:02 Jun 2011 06:59

Repository Staff Only: item control page